Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Nerve pain due to C5-C6 ruptured disc, taking anti-inflammatory medication

I am in so much pain need advice being seeing a Nurosurgeon for c5-c6 ruptured disk which is giving me nerve pain Bad. Been on anti inflams for 5 months. Had quaterzone needle in my neck helped for 2 weeks now last week and a bit pain is so bad taking oxycodne 10mg and panadol oysto. Have had 3 oxy since 5 last night still haven t sleeped.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Spine Surgeon 's  Response
Thank you for your question.

Seems like you have tried antiinflammatory medications. This is a first line treatment option. Most of the patients respond to this with or without physical therapy. You also had epidural steroid injection (cortisone) which is a second line. The pain is worsening even after these which is an indication for surgery.
Please consult a spine surgeon.

Wish you the best.
Answered: Fri, 23 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor